# SDR SWAA2024102337746

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATE ORSS 270 INTERNAL CAVITY TRAILING EDGE AT LT WING 2024-572791<[01] REPLACED SUPPORT ANGLE LOCATE ORSS 270 INTERNAL CAVITY TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02. ITEM 9 ; SRM 51-40-02  MEASURE OF CRACK : L= 0.900. TOOL USED . DIGITAL CALIPER P/N: 500-196-30. S/N: B23343124 .DUE DATE 09-MAR-25;[02] REPLACED SUPPORT ANGLE LOCATE ORSS 270 INTERNAL CAVITY TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02. ITEM 9 ; SRM 51-40-02  MEASURE OF CRACK : L= 0.900. TOOL USED . DIGITAL CALIPER P/N: 500-196-30. S/N: B23343124 .DUE DATE 09-MAR-25
